Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 53, NWS Burlington, VT

September 11, 2016Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Sep 11, 2016, 12:12 AM EDT for Franklin County, St. Lawrence County, New York. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2016, 12:12 AM EDT (04:12 UTC)
Expired
Sep 11, 2016, 1:15 AM EDT
In force
63 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, NY, St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 140 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.2 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 776 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
776 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS51 KBTV 110412
SVRBTV
NYC033-089-110515-
/O.NEW.KBTV.SV.W.0053.160911T0412Z-160911T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1212 AM EDT SUN SEP 11 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
  NORTHWESTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...

* UNTIL 115 AM EDT

* AT 1211 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CANTON TO FINE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CANTON...NORFOLK...MADRID...FORT COVINGTON...NORWOOD...COLTON...
  BOMBAY...BRUSHTON...ST. REGIS...MORLEY...LAWRENCEVILLE...
  DEGRASSE...CHIPMAN...LAKE OZONIA...MASSENA INTERNATIONAL AIRPORT -
  RICHARDS FIELD...HELENA...BRASHER FALLS...CARRY FALLS RESERVOIR...
  DICKINSON AND LISBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4499 7474 4501 7467 4500 7442 4465 7440
      4416 7517 4480 7535 4488 7522 4489 7517
      4487 7516 4493 7508 4493 7501 4496 7497
      4495 7496 4497 7496 4499 7489 4497 7493
      4497 7488 4500 7489 4501 7483
TIME...MOT...LOC 0411Z 222DEG 45KT 4457 7519 4423 7513 

HAIL...<.75IN
WIND...60MPH
 
$$

BANACOS
1 follow-up statement
459 
WWUS51 KBTV 110447
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1247 AM EDT SUN SEP 11 2016

NYC033-089-110515-
/O.CON.KBTV.SV.W.0053.000000T0000Z-160911T0515Z/
ST. LAWRENCE NY-FRANKLIN NY-
1247 AM EDT SUN SEP 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR EASTERN ST. LAWRENCE AND NORTHWESTERN FRANKLIN COUNTIES...

AT 1246 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRASHER CENTER TO NEAR STARK...MOVING NORTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADRID...FORT COVINGTON...NORWOOD...COLTON...BOMBAY...
BRUSHTON...ST. REGIS...LAKE OZONIA...MASSENA INTERNATIONAL AIRPORT -
RICHARDS FIELD...LAWRENCEVILLE...HELENA...BRASHER FALLS...
DICKINSON...LOUISVILLE...MOIRA...PIERREPONT...PARISHVILLE...HOPKINTON
AND STARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4499 7474 4501 7467 4500 7442 4465 7440
      4424 7506 4468 7513 4482 7514 4489 7517
      4488 7515 4493 7508 4493 7501 4496 7497
      4495 7496 4497 7496 4499 7489 4497 7493
      4497 7488 4500 7489 4501 7483
TIME...MOT...LOC 0446Z 222DEG 45KT 4486 7482 4452 7476 

HAIL...<.75IN
WIND...60MPH
 
$$

BANACOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 10:04 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 10, 10:04 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1004 PM EDT Sat Sep 10 2016

.SYNOPSIS...
A cold front will sweep across New York tonight reaching Vermont
around dawn accompanied by a band of showers and a few
thunderstorms, especially in northern New York, some with locally
heavy rain and gusty winds. The cold front will clear the area on
Sunday with gusty winds and drier and cooler weather. High
pressure will bring mostly sunny and seasonably mild weather
through Tuesday. A cold front on Wednesday will result in a taste
of fall for late week.

&&

.NEAR TERM /UNTIL 6 PM SUNDAY EVENING/...
As of 1004 PM EDT Saturday...Minor additional update to blend
latest HRRR output into extant pop/weather grids through 2 am or
so, after which going forecast remains largely unchanged. This
predicates keeping minimal pop values east of the St. Lawrence
Valley until after midnight, after which the surface front and
better forcing for showers/isolated storms moves bodily east into
our forecast area. Still watching quasi-stationary convective line
with embedded shorter segments moving from 220 deg true north-
northeast along the St. Lawrence River and to the immediate west.
Earlier more robust cell produced minor wind damage across the
southwestern portions of St. Lawrence County with KOGS AWOS
gusting to 40 kts. Will continue to monitor convective trends over
the next few hours given robust low level wind fields but overall
threat of additional severe weather across the St. Lawrence Valley
continues to gradually lessen with increasing CIN.

Prior discussion from 713 PM EDT Saturday...
Modest updates to sky cover, pops and sensible weather over the
next 6 hours to account for current observational trends. Warm
front has lifted bodily northward and is clearing north into
southern Canada as of 700 pm with deepening moist southerly flow
now surging into the forecast area. Meanwhile, a surface cold
front is trudging steadily east across the lower Great Lakes and
is oriented along or just west of a line of strong convection from
Lake Ontario south and west through the Buffalo metro area into
northeast Ohio. Based off latest CAM output, we've lowered pops
considerably east of the St Lawrence Valley until later this
evening, after which the eastward progress of the surface front
will push the then weakening band of showers/storms across the
forecast area. With a deeply moist airmass (PWATS to 2.0 inches)
advecting atop the area, locally heavy downpours will remain
possible. However, it increasingly appears the best threat of
strong to locally severe storms will be confined to the western
slopes of the Adirondacks into the St. Lawrence Valley where
juxtaposition of lingering instability and robust boundary layer
wind fields will occur this evening in a typical high shear/low
CAPE environment. Indeed, latest KTYX VWP profiles support recent
hi-res model output suggesting 40-50 kt southwesterly flow will
occur in the 1-2 kft band immediately preceding the line of
showers/storms this evening in this area. Thus any small low-
topped line segments and/or short bowing segments, if they
develop, will be watched closely - generally in the 8 pm to
midnight time frame.

By later tonight, the weakening band of showers/isolated storms
will push steadily through the forecast area, pushing into our
eastern VT by sunrise or shortly thereafter. Current forecast low
temperatures and cloud cover/dewpoint fields largely remain on
track so little other changes needed at this point.

Sunday: By sunrise...cold front is quickly approaching the
Champlain Valley with showers largely across VT quickly exiting as
cold front passes. Behind the front...developing strong cold air
advection under building high pressure will promote deep mixing
tapping into an exiting low/mid level jet around 30-40kt at
925-850mb. This should account for skies trending to partly sunny
by the afternoon and winds gusting through the day in the 25-35mph
range. After about a week of above normal temperatures, it will
seem cool BUT we'll finally see a return to near normal highs
ranging from the mid 60s to mid 70s.

&&

.SHORT TERM /6 PM SUNDAY EVENING THROUGH TUESDAY/...
As of 221 PM EDT Saturday...Sunday night through Tuesday will be
largely dominated by high pressure building from the Ohio River
Valley into the Northeast before moving offshore with a warmer
return flow on Tuesday ahead of next cold front.

Mainly clear skies Sunday night with light winds and recent rainfall
will set the stage for dense radiational fog to develop in the climo
favored river valleys and mountain hollows. Also...new colder
airmass will help lower temps into the 40s with possibly some upper
30s in NEK and Adirondacks but 50s along the lake shore.

Highs Monday will be a few degrees milder than Sunday with plentiful
sunshine and lack of cold air advection...back to seasonable 70s.

Another mainly clear night on Monday night but one day removed from
precipitation and some slight gradient developing. Areas of fog
still likely but not as widespread as Sunday night/Monday morning
and not as cool.

On Tuesday...return flow and decent amount of sun until afternoon
will moderate temperature back to above seasonable levels in the mid
70s to lower 80s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 221 PM EDT Saturday...Not much change from what we've been
talking about the past few days. A strong cold front Tuesday
night/Wednesday brings fall to the north country with High
pressure dominating the rest of the work week.

Tuesday night through Wednesday we continue to highlight the
chance for some showers as strong cold front looks to swing
through. Overall the system is pretty progressive so rainfall not
looking to be a big deal, but behind the front strong cold air
advection with high pressure building southeastward from
south/central Canada will usher in a seasonally cold airmass which
will dominate our weather right through the end of the work week.

Clearing skies Wednesday night then mainly clear through early
Friday with some clouds thereafter as return flow begins as high
pressure begins to slides south and east. A cold night both Wed
and Thu Nights and a cool day on Thursday despite plenty of
sunshine. On Friday...temperatures moderate back to seasonable
levels.

The combination of departing ridge and approaching northern stream
trough means southwest flow with more clouds...milder temperatures
on Saturday and leaning toward dry conditions although conflicting
guidance lends to lower confidence by Saturday afternoon.

&&

.AVIATION /02Z Sunday THROUGH Thursday/...
Through 00Z Monday...Complex forecast with immediate concern
being a combination of showers and thunderstorms around the Saint
Lawrence Valley and LLWS from low level jet moving in from the
west. VFR conditions expect throughout most of the period,
exception of MVFR vis/cigs with showers and t-storms with cold
frontal passage 03Z-12Z.

Wind shear expected out of the SW at 35-45kts around 2kft at KMSS
and KSLK this evening before gusts develop after 06Z. LLWS also
possible at KMPV and KRUT mainly between 05Z-10Z, while channeling
up the Champlain Valley will keep surface winds higher, especially
with gusts developing at KBTV 06Z through the rest of the period.

Front and associated showers will exit east mid to late Sunday
morning. Clouds will diminish but wind gusts will remain with
sustained NW 10-15kts gusts 20-30kts throughout the day.

Outlook 00Z Monday through Thursday...

00z Mon-06z Wed: Mainly VFR under high pressure except LIFR
nocturnal fog possible SLK/MPV Sunday night and again Monday
night, mainly 06-13Z.

06z Wed-06z Thu: VFR with MVFR possible in showers associated
with a cold front.

06z Thu onward: VFR under high pressure.

&&

.MARINE...
Southerly winds have been increasing to 15 to 20 kts with gusts as
high as 29 knots at Diamond Island in the last hour ahead of a
strong cold front. Waves increasing to 1 to 3 feet on average but
again could be higher on the open waters tonight. That strong cold
front will reach Lake Champlain between 5 and 7 a.m. and may be
accompanied by a band of heavy showers lasting an hour or so along
with a chance of a thunderstorm and potentially locally stronger
winds. Behind the cold front on Sunday, winds will shift to SW
then gradually W then NW during the afternoon again around 15 to
25 knots.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...SLW
NEAR TERM...JMG/KGM/SLW
SHORT TERM...SLW
LONG TERM...SLW
AVIATION...KGM
MARINE...Verasamy
Hazardous weather outlook, Sep 10, 4:55 AM EDT, 19 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
455 AM EDT SAT SEP 10 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-110900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
455 AM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS ARE EXPECTED TO THROUGH EARLY AFTERNOON TODAY FOLLOWED BY
A FEW THUNDERSTORMS IN THE ST. LAWRENCE VALLEY OF NEW YORK LATER
IN THE DAY INTO TONIGHT AND THERE IS A SLIGHT CHANCE THEY WILL BE
SEVERE...PRODUCING STRONG GUSTY WINDS ESPECIALLY IN NEW YORK. THE
SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO VERMONT BY EARLY
SUNDAY MORNING BUT SHOULD BE WEAKER BY THAT POINT. OTHERWISE, A
BRIEF HEAVY DOWNPOURS WILL ACCOMPANY THE SHOWERS AND STORMS.

WINDS MAY GUST TO 25 TO 35 MPH ESPECIALLY IN THE CHAMPLAIN AND ST
LAWRENCE VALLEYS AND IN THE HIGHER TERRAIN LATE TODAY AND TONIGHT
CONTINUING EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

In the hours before

Special weather statement, Sep 10, 9:14 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
914 PM EDT SAT SEP 10 2016

NYZ026-087-110215-
SOUTHWESTERN ST. LAWRENCE-NORTHERN ST. LAWRENCE-
914 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. LAWRENCE COUNTY...

AT 913 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CHIPMAN...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADRID...NORWOOD...MASSENA INTERNATIONAL AIRPORT - RICHARDS
FIELD...CHIPMAN...HELENA...LOUISVILLE...WADDINGTON...WEST POTSDAM...
COLES CREEK STATE PARK...IRONTON...ST. LAWRENCE STATE PARK...
EISENHOWER LOCK...BRASHER CENTER...RAYMONDVILLE...RAQUETTE RIVER...
ROOSEVELTOWN AND NORTH STOCKHOLM.

BOATERS ON THE SAINT LAWRENCE RIVER SHOULD SEEK SAFE HARBOR NOW!
STRONG WINDS AND LOCALLY HIGH WAVES ARE EXPECTED.

LAT...LON 4499 7473 4495 7472 4495 7464 4491 7464
      4464 7516 4480 7532 4484 7530 4493 7508
      4493 7501 4497 7497 4496 7497 4496 7492
      4497 7496 4498 7494 4499 7489 4498 7492
      4497 7493 4497 7488 4500 7489 4501 7483
TIME...MOT...LOC 0113Z 233DEG 46KT 4478 7521

JMG
Local storm report, Sep 10, 9:23 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
923 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     4 S MORRISTOWN          44.53N  75.65W
09/10/2016                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN IN BRIER HILL NY

&&

EVENT NUMBER BTV1600673

KM
Local storm report, Sep 10, 10:27 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1027 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     NON-TSTM WND GST 2 S OGDENSBURG          44.68N 75.47W
09/10/2016  M46 MPH          ST. LAWRENCE       NY   MESONET

            MESONET STATION OGDENSBURG AIRPORT /KOGS/.

&&

NWS BURLINGTON VT
IRIS SYSTEM
Local storm report, Sep 10, 10:32 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE BURLINGTON VT
1032 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND GST     2 S OGDENSBURG          44.68N 75.47W
09/10/2016  M46 MPH          ST. LAWRENCE       NY   MESONET

            MESONET STATION OGDENSBURG AIRPORT /KOGS/.

&&

NWS BURLINGTON VT
IRIS SYSTEM
Special weather statement, Sep 10, 10:50 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1050 PM EDT SAT SEP 10 2016

NYZ026-029-087-110345-
SOUTHEASTERN ST. LAWRENCE-SOUTHWESTERN ST. LAWRENCE-NORTHERN ST.
LAWRENCE-
1050 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. LAWRENCE COUNTY...

AT 1050 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR OGDENSBURG TO NEAR DE KALB TO NEAR
FORT DRUM. MOVEMENT WAS NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OGDENSBURG...CANTON...NORFOLK...GOUVERNEUR...DE KALB...FOWLER...
MADRID...NORWOOD...COLTON...HEUVELTON...MORLEY...LAWRENCEVILLE...
CHIPMAN...MASSENA INTERNATIONAL AIRPORT - RICHARDS FIELD...HELENA...
BRASHER FALLS...EDWARDSVILLE...LISBON...LOUISVILLE AND PIERREPONT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4495 7472 4495 7464 4473 7461 4447 7499
      4416 7532 4438 7582 4445 7575 4445 7578
      4451 7575 4485 7528 4496 7492 4497 7496
      4499 7489 4497 7493 4497 7488 4500 7489
      4501 7483
TIME...MOT...LOC 0250Z 231DEG 41KT 4473 7552 4452 7546 4410 7579

KGM

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:23 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence52 min
Sep 10, 9:14 PM EDTSpecial Weather StatementBTVSt. Lawrence61 min
Sep 10, 10:50 PM EDTSpecial Weather StatementBTVSt. Lawrence55 min
Sep 10, 11:26 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence49 min
Sep 10, 11:48 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence27 min
Sep 11, 1:01 AM EDTSpecial Weather StatementBTVSt. Lawrence59 min
Sep 11, 1:16 AM EDTSpecial Weather StatementBTVFranklin59 min
Sep 11, 1:53 AM EDTSpecial Weather StatementBTVFranklin67 min
Sep 11, 2:53 AM EDTSpecial Weather StatementBTVClinton52 min
Sep 11, 3:38 AM EDTSpecial Weather StatementBTVEssex52 min
Sep 11, 4:27 AM EDTSpecial Weather StatementBTVEssex63 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.